# SDR 97UAL900473

- Difficulty date: March 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N317UA
- Make and model: Boeing 737322
- Aircraft serial: 23949
- Engine: Ge CFM56*
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 40X1424225
- Condition: Failed
- Location: Nr 1/2 Mlg
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

TIRE BLEW ON TAKEOFF.  *S/D*  NO SPECIFIC CAUSE NOTED REGARDING TREAD SEPARATION.  REPLACED NR 1 AND NR 2 MAIN TIRES, OPS CHECK GOOD.
